# SDR UPS00833006

- Difficulty date: June 11, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1040 - 1060 LONG 35L HAS A CUT.  REPAIRED LONGERON IAW 8110-3 APPROVED DH SK 715-515.
